# SDR DL72S953549

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651751737
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A LETTER CHECK IN TPA, A .50 INCH CRACK WAS FOUND IN THE UPPER TRANSVERSE BEAM GUSSET ANGLE AT F.S. 1273.  ALSO, A .75 INCH CRACK IN THE ACCOMPANYING UPPER TRANSVERSE BEAM AT F.S. 1273.  THE DAMAGED PARTS WILL BE REPLACED IN ACCORDANCE WITH B727 S/B 53-0129 REV. 4.
